Sertraline

Hi

My GP has proscribed me 50mg of Sertraline to be taken once a day for my depression and anxiety.

I'm having a few side affects such as I feel worse than I did before I started taking them last week and have lost my appetite!

Anyone have these symptoms?

5 Replies

oldestnewest
  • Hello, welcome to the forum. Have you read the wee leaflet that came with your tablets. It has loads of information on it, including side effects. Nausea is a very common side effect with most antidepressants. It will pass, I promise you, keep taking your tablets. Try to drink plenty of fluid, avoiding alcohol. eat the things you like, the things that give you an appitite. Avoid faty, greasy food. Drink milk if you can. Crackers are good, rich tea biscuits, the move onto digestives. Plain toast with butter. All these things will calm your tummy. Don't worry about not eating for a few days, like i said make sure you are drinking lots. You could look online for side effects and sertraline, this might give you more information, just don't panic or scare yourself, like I said nausea is a very common side effect that will pass. However if it does not after 7 to 10 days, or you just can't stand the feeling, go back to your GP. There are lots of different antidepressants available, and maybe you can find on that is easier to take.

    Good luck and take care,

    Fi.

  • Many thanks fi68

  • you are welcome.

  • Hi your doctor should have told you it's common to feel worse until the meds get into your system which can take around 4 weeks or so. If the side effects continue after that time or get severe then you need to return to your doctor and try another med. I tried 2 before I found sertraline and am now on 150 mgs per day. It suits me fine.

  • Thanks

You may also like...